On dynamical systems that are linear in cones
Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 27-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_1_a5,
author = {Yu. I. Gil'derman},
title = {On dynamical systems that are linear in cones},
journal = {Doklady Akademii Nauk},
pages = {27--30},
year = {1974},
volume = {215},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a5/}
}
Yu. I. Gil'derman. On dynamical systems that are linear in cones. Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 27-30. http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a5/